Anyone Else Losing Weight On Paxil?

3 Replies Updated


Conversation Starter


dmh Says:
 
I have started using paxil for about 3 weeks now. It seems to be working for me. I hear so many people complaing about weight gain and I was afraid this was going to happen to me. I just lost 51 lbs on weight watchers and didn't want to gain any weight back.
I watch my calorie intake every day and keep a journal. But I find I am taking in less calories lately because since taking paxil I do not feel hungry like I used to.. I have lost 3 lbs in the past 3 weeks.

Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:

1
Verwon Says:
 
Excessive eating and hunger can be caused by mental health disorders and depression.

And not everyone experiences such side effects from this class of medications.

Very glad to hear that it is working well for you.

Paxil contains the active ingredient Paroxetine, it is an SSRI antidepressant.

You can learn more about it here:

https:/­/­www.medschat.com/­wiki/­Paxil/­

Are there any questions or comments?

Post a Reply   Share page   Report post

Was this helpful?  0 0  
2
Theresa Says:
via mobile
 
So people seem to lose others gain seems to really vary. I too am on paxil but not feeling like its helping what dose are you on what are you taking it for and when did you start to feel improvement please let me know

Post a Reply   Share page   Report post

Was this helpful?  0 0  
3
tracy Says:
via mobile
 
I've been on every SSRI I'VE EVEN HAD SHOCK treatments. IT TOOK MY DR. 28 YRS TO FIND THE RIGHT COMBONATION . CELEXA DID THE TRICK !!!!

Post a Reply   Share page   Report post

Was this helpful?  0 0  


Viewing page 1 of 1     Reply


Possibly Related Threads:

Anyone take Paxil and gained weight? Started Paxil about 2 months ago and I have quickly gained 20 pounds. I can't stop eating, constantly crave sweets (... 3 replies
Anyone Experience weight gain on Imipramine?v.s. Prozac?etc. I have been on many SSRI's, SNRI's, Anti-psychotics etc....all of my life. I will be 55yrs old, and even after b... 1 reply
Has anyone had weight gain with lupaneta pack? Has anyone gained weight on lupaneta pack? I'm going to receive the shot every month starting next month in May 2016... 2 replies
thyronorm losing weight and facial glow I'm taking thyronorm 25 and now my tsh is in range but the doctor suggested I take medicine regularly. However I am ... 2 replies
prolia anyone gaining weight? Wondering if weight gain is a side effect? ## Hello, Gayle! How are you? Yes, it is listed among the possible side effec... 1 reply
Medication for losing weight A professor from the North has prescribed Duromine, Glucophage 1000mg 2x per day and Toplep to lose weight. What do you ...
Anyone Experiencing Missed Periods And Slight Weight Gain On Lo Loestrin Fe Birth Control I have been on this pill since March and only got my period the first month I was on it and it was very light and only l... 97 replies
Weight Gain Caused By Spiriva An Inhaler Has Anyone Out There Familiar With This Problem I was given an inhaler called Spiriva two years ago and gained 22 lbs in a little more than four weeks. It has been over... 3 replies
anyone take paxil please respond Please let me know I have been on it over three weeks no improvement just went up to 30 Mgs I have OCD panic depression ... 2 replies
weight gain on paxil i am finding that it seems like i have gained weight since i have been on paxil. i need to check this out but i think i ... 1 reply


Post a Reply

No registration is needed.
Simply fill out the form below.

 *
Please be detailed.

 *
You may use your first name, or for more privacy, make up a nickname.


 
Optional. Always hidden. This allows us to notify you when a reply is posted here.





4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. Site content is Copyright © 2005-2017 MedsChat.com and is protected under U.S. and International Copyright laws. All Rights Reserved. This page was last updated on 27 April 2016.

We are committed to your privacy.

Copyright © 2005-2017 All Rights Reserved. MedsChat® and The People's Medicine Community® are registered trademarks of Limelight Innovations L.L.C.